# SDR HYIA20230418001

- Difficulty date: April 13, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N411CA
- Make and model: Tecnam P2012
- Aircraft serial: 008
- Aircraft time: 1,098 hours, 1,244 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 21221400702000
- Condition: Failed
- Part time: 1,098 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED A SMOKE SMELL IN COCKPIT. MAINTENANCE FOUND PILOT LEG HEATER FAN TO BE INOPERATIVE. THE FAN WAS PLACED ON MEL AND WILL BE REPLACED.
